Record Type
Journal Articles

Contributor Information

Author(s)
Camargo S, Sobel A, Delgenio A, Jonas J, Kelley M, Lu Y, Shaevitz D, Henderson N

Title Information

Full Title
Tropical cyclones in the GISS ModelE2
Publication Title (abbreviated)
TELLUS A

Identifiers

DOI
10.3402/tellusa.v68.31494
ISSN
0280-6495
Article Number
31494

Publication Information

Publication Date
2016
Volume
68
Page Count
21
Citation
Camargo S, Sobel A, Delgenio A, Jonas J, Kelley M, Lu Y, Shaevitz D, Henderson N. Tropical cyclones in the GISS ModelE2. TELLUS A. 2016;68 21.

Copyright